46 results for MDA.

Parameters for your search query:
Keyword    MDA

Open AccessCase Report
Export: RIS | BibTeX | EndNote
Anti-N-methyl-d-aspartate Receptor Encephalitis Related Sinus Node Dysfunction and the Lock-Step Phenomenon
American Journal of Medical Case Reports. 2020, 8(12), 503-507. DOI: 10.12691/ajmcr-8-12-20
Pub. Date: September 25, 2020Views: 1632Downloads: 2339
Figure of 5
Open AccessCase Report
Export: RIS | BibTeX | EndNote
Celiac Disease Complicated by a Rare, Ulcerative Duodenal Adenocarcinoma
International Journal of Celiac Disease. 2020, 8(2), 54-55. DOI: 10.12691/ijcd-8-2-3
Pub. Date: June 25, 2020Views: 1378Downloads: 1836
Open AccessArticle
Export: RIS | BibTeX | EndNote
Cholesterol Levels in Vegetable Oils Produced in Burkina Faso
American Journal of Food Science and Technology. 2020, 8(4), 147-153. DOI: 10.12691/ajfst-8-4-3
Pub. Date: June 23, 2020Views: 2136Downloads: 2802
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 6807Downloads: 5631
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 8522Downloads: 6870
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 10999Downloads: 9236
Open AccessArticle
Export: RIS | BibTeX | EndNote
Nurses’ Perception of Managers’ Leadership Styles and Its Associated Outcomes
American Journal of Nursing Research. 2014, 2(4), 57-62. DOI: 10.12691/ajnr-2-4-1
Pub. Date: December 09, 2014Views: 23555Downloads: 13971
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 20, 2014Views: 12587Downloads: 8446
Open AccessCase Report
Export: RIS | BibTeX | EndNote
An Unusual Case of Secondary Pulmonary Alveolar Proteinosis in Recently Diagnosed Anti-MDA5 Positive Amyopathic Dermatomyositis
American Journal of Medical Case Reports. 2021, 9(9), 438-440. DOI: 10.12691/ajmcr-9-9-1
Pub. Date: May 17, 2021Views: 312Downloads: 766
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hearing Loss with Diffuse Meningeal Enhancement: A Rare Initial Presentation of Sarcoidosis
American Journal of Medical Case Reports. 2021, 9(3), 140-143. DOI: 10.12691/ajmcr-9-3-1
Pub. Date: December 27, 2020Views: 959Downloads: 1720
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects











Journals


























Article Types